# SDR AALA202408057199

- Difficulty date: July 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 29,413 hours, 14,236 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Drain Valve
- Part number: C82LL0010
- Condition: Leaking
- Location: Hyd Systsem
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING 6000 IN THE DESCENT FOR THE ARRIVAL INTO IND, FLIGHT CREW EXPERIENCED A DIRTY SOCK SMELL AND IMMEDIATELY TURNED OFF PACK 1 TO ALLEVIATE THE SMELL. FUMES CONTINUED FOR ABOUT 4 MINUTES AND THEN SLOWLY DISSIPATED.  MAINTENANCE FOUND STREAKING FROM THE AIRCRAFT BELLY INTO THE APU INLET. MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM RESERVOIR DRAIN VALVE LEAKING AND REPLACED IT PER AMM 29-13-41.
